# SDR CALA9900402

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN RT MLG WHEEL WELL FORWARD SEAL RETAINER SUPPORT CHANNEL.  THE SEAL RETAINER SUPPORT CHANNEL WAS REPAIRED IAW SRM 51-70-11.
